Journal article icon

Journal article

MAGNETOTRANSPORT IN GAINAS-INP HETEROJUNCTIONS AND SUPER-LATTICES

Publication status:
Published

Actions


Authors


NICHOLAS, R More by this author
BRUMMELL, M More by this author
RAZEGHI, M More by this author
POISSON, M More by this author
Journal:
LECTURE NOTES IN PHYSICS
Volume:
177
Pages:
98-109
Publication date:
1983
ISSN:
0075-8450
URN:
uuid:49b78c00-f8f5-425c-be9a-6d49aa548af6
Source identifiers:
12719
Local pid:
pubs:12719

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP